• bigbri's Avatar

    bigbri posted an update

    Just found out it's back, I've put on the game face but in actuality I'm scared out of my wits this time. This being my third time in 10 years I should be kind of use to it, but the rate at which the lymphnodes are popping up is causing me to fret.

    1 Comment
    • Schlegel's Avatar
      Schlegel

      Hang in there. There are many new and good treatments, and that is not just talk. I'm on my fourth occurrence, but just one tumor, so watch and wait for five years. There is still good reason to hope.

      4 months ago
  • bigbri's Avatar

    bigbri shared an experience

    Side Effects

  • bigbri's Avatar

    bigbri shared an experience

    Oh No (Cancer is back/Recurred ): Well, seems we're in a current stage of "watch and wait", but a recent scan has shown us some quite disconcerting news. Apparently I've developed an aneurysm on my ascending aorta which will eventually need surgery.

  • bigbri's Avatar

    bigbri shared an experience

    Drug or Chemo Therapy (Chemotherapy): Did R-CHOP regimen, had nasty reaction to the retuxin, cleared up with a dose of Benadryl

  • bigbri's Avatar

    bigbri started following

  • bigbri's Avatar

    bigbri asked a questionNon-Hodgkin Lymphoma (NHL)

    Joint pain and muscle fatigue

    10 answers
    • dhtdiver's Avatar
      dhtdiver

      How active are you? I finished 4 sessions of RCHOP21 in Dec 2012, have minimal neuropathy in my feet, take an over the counter Vit B supplemtent that may or may not actually do anything. I am quite physically active -- in the gym 3 days a week, racquetball, weights & swimming; 3 days a week, either walking or bike riding for an hour. No joint issues, normal workout fatigue. When I get tired, I stop. PS: I'm 70 years old.

      almost 3 years ago
    • Schlegel's Avatar
      Schlegel

      First, not every pain is the result of chemo. You may have developed some type of arthritis/ Second, I have had severe spinal problems including two fractured vertebrae. The happened ten years after treatment. The spinal stenosis caused severe pain in my right leg, and it was completely relieved with a spinal injection. I suggest you see a rheumatologist or orthopedic surgeon.

      almost 3 years ago
    • kdavis11259's Avatar
      kdavis11259

      I had terrible pain in my feet and hands. I kept seeing different docs and no one was able to tell me what it was from. They said arthritis, but why would arthritis all of a sudden show up in ALL my joints on both sides? It started about 6 months after finishing chemo so I was pretty certain that it was something related to that. I asked my Onc. who is at the Cleveland Clinic, and is an expert in lymphoma because that is all that he does. He told me it may be Monoclonal Proteins, which build up in your joints. I am 2 years 4 mos.post chemo, and I can happily say that the pain has gotten less and less so that I hardly notice it anymore Also, I had numbness in my hands. My current other Onc. (I have two) told me to start taking Vitamin B-6 100mg a day, and it also has improved, but you have to be careful since you can get too much Vitamin B-6 even if it is eliminated by your kidneys. If you start having more numbness, try only taking it every other day. I think that you will see an improvement.

      almost 3 years ago